Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

A vain on my forehead is getting effected by the daily headaches. Is it serious?

I have had a history. Of migraines but haven't had any in a few years. I just had a baby 6wks ago and have had daily headaches above my left eye and I can actually feel a vain on my forehead that seems to be effected by the headache and hurts when I touch it. I can also follow the vain to my left side of my head and above my ear. It is a daily pain and I am not able to get it to go away totally. It hurts off nd on through the day. I can wake up with it somedays and isn't a specific time as to when they start. Its a sharp throbbing pain and I just need to know if its serious enough to have checked out.

Asked On : Sun, 7 Nov 2010
Answers:  5 Views:  408
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Anesthesiologist 's  Response
By seeing your history it appears you have reccurance of migrain which may occur during post partum period, the vein which you are telling is painfull may be artery which are dilated and pulsatle and tender and painfull, you need prophylaxix and proper treatment for migrain. you need to consult physician for evaluation and treatment
Take care
Answered: Wed, 28 Sep 2011
I find this answer helpful
Cardiologist Dr. Naresh Ruparelia's  Response
Hi well come to HCM.
AS you had migaine attacks in the past and it disappear in between, this could be
recurrece of your previous illness,as migraine is not curable disease.Recently you
delievered and you have devolping baby requriring lot of attaintion and busy schedule
with all the chances of sleep disturbance.This all are precipitating factors for migraine.
So you can have drug like ibuprofen as and when there is attack ad associated with
vomiting can have the domperidone in addition.For prevention of migraine attacks you
can have drug like properanol. How ever clinical examintion will help more so in case of
need you may consult your doctor. Thanks
Answered: Wed, 28 Sep 2011
I find this answer helpful
  User's Response
Consult with a doctor
Answered: Sun, 7 Nov 2010
Psychiatrist Dr. Kumar Gaurav's  Response
may b u r suffering from chronic daily headache or mixed headache.
u can have " HEADSET " OR " NAXDOM 250 mg" for acute treatment of headache. but its better to have prophylaxis.
Answered: Thu, 29 Sep 2011
I find this answer helpful

1 Doctor agrees with this answer

Pediatrician Dr. Suryakanta Baraha's  Response
welcome to hcm
thanks for the query
the main cause of severe migraines in your case are stress and changing levels of estrogen which may be due to pregnancy
once your hormone levels stabilize, you will likely return to normal .if you are having severe and it affecting you vision then consult your doctor
best way is is to avoid the triggers that cause can also take medications to prevent them
take care

Answered: Thu, 29 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor